| Model Number |
SUTURE ANCHOR, CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an external ligament surgery on the foot the anchor of the second device broke.The broken parts could be retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpacked, ar-1915ft-1, suture anchor corkscrew®, serial/batch number (b)(6) was received for investigation.Upon visual evaluation, it was noted that the anchor was broken off.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.